Loading [MathJax]/jax/output/HTML-CSS/jax.js
Lupa

Show document Help

A- | A+ | Print
Title:A note on domination and independence-domination numbers of graphs
Authors:ID Milanič, Martin (Author)
Files:.pdf RAZ_Milanic_Martin_i2013.pdf (300,57 KB)
MD5: 653E076C3F1DE2F04B4C14DB3DD5D0BA
 
Language:English
Work type:Unknown
Typology:1.08 - Published Scientific Conference Contribution
Organization:ZUP - University of Primorska Press
Abstract:Vizing's conjecture is true for graphs G satisfying γi(G)=γ(G), where γ(G) is the domination number of a graph G and γi(G) is the independence-domination number of G, that is, the maximum, over all independent sets I in G, of the minimum number of vertices needed to dominate I. The equality γi(G)=γ(G) is known to hold for all chordal graphs and for chordless cycles of length 0(mod3). We prove some results related to graphs for which the above equality holds. More specifically, we show that the problems of determining whether γi(G)=γ(G)=2 and of verifying whether γi(G)2 are NP-complete, even if G is weakly chordal. We also initiate the study of the equality γi=γ in the context of hereditary graph classes and exhibit two infinite families of graphs for which γi<γ.
Keywords:Vizing's conjecture, domination number, independence-domination number, weakly chordal graph, NP-completeness, hereditary graph class, IDD-perfect graph
Year of publishing:2013
Number of pages:str. 89-97
Numbering:Vol. 6, no. 1
PID:20.500.12556/RUP-2624 This link opens in a new window
UDC:519.17
ISSN on article:1855-3966
COBISS.SI-ID:1024423764 This link opens in a new window
Publication date in RUP:15.10.2013
Views:3877
Downloads:131
Metadata:XML DC-XML DC-RDF
:
MILANIČ, Martin, 2013, A note on domination and independence-domination numbers of graphs. In : Ars mathematica contemporanea [online]. Published Scientific Conference Contribution. 2013. p. 89–97. [Accessed 5 April 2025]. Retrieved from: https://repozitorij.upr.si/IzpisGradiva.php?lang=eng&id=2624
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a proceedings

Title:Ars mathematica contemporanea
COBISS.SI-ID:16465753 This link opens in a new window

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:1855-3966
COBISS.SI-ID:239049984 This link opens in a new window

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica